Medical types…..opinion please

Home Forum Chat Forum Medical types…..opinion please

Viewing 20 posts - 1 through 20 (of 20 total)
  • Medical types…..opinion please
  • project
    Member

    PREGNANT.

    bigbloke
    Member

    I am a bloke…..but to be fair its all i could find on the googleweb 😯

    ernie_lynch
    Member

    I am a bloke

    I would take this glaring oversight by project as a clue to his lack of medical qualifications.

    And probably seek a second opinion.

    crispy bacon
    Member

    Ya thongs too small ya big girl ………. you are a girl aren’t you? 😉

    Ok second opinion is:

    It’s 29er-itis & the only known cure is to get a SS, grow a beard & get a tattoo 😀

    PS hth xx

    bigbloke
    Member

    @Crispy…..you cheeky git!!!

    Premier Icon nickc
    Subscriber

    cats aids.

    the bad sort, you’re deffo going to die

    vickypea
    Member

    What are the tablets you were prescribed?

    bigbloke
    Member

    Amlodipine Maleate

    Premier Icon Suggsey
    Subscriber

    Ingrowing belly button hair 🙂

    bigbloke
    Member

    I am experiencing a weird tingling behind my belly button, no inflammation, only last couple of days . Its really really distracting and quite uncomfortable like an itch that cant be scratched.

    Only change in myself is i have blood pressure issue just recently diagnosed and been prescribed pills to reduce BP which i have only started on friday. I have researched the pills side effects etc and it does not mention this issue.

    Any ideas?

    *Bigbloke sits back ready for ridicule 🙁

    sicklilpuppy
    Member

    Ever seen the film The Thing? Or Alien?

    Premier Icon ratherbeintobago
    Subscriber

    The reason you’re not getting (and probably won’t get) a sensible answer beyond ‘go and see your GP’ is because the General Medical Council has recently issued guidance strongly suggesting doctors shouldn’t give out medical advice on fora, specifically Para 13:

    You must not use social media to discuss individual patients or their care, with those patients or anyone else

    Sorry.

    samuri
    Member

    The internet, and in particular Livestrong, reckons that drug can cause many different types of stomach issues including tenderness.

    Back to the doctor for you.

    bigbloke
    Member

    The reason you’re not getting (and probably won’t get) a sensible answer beyond ‘go and see your GP’ is because the General Medical Council has recently issued guidance strongly suggesting doctors shouldn’t give out medical advice on fora, specifically Para 13:

    Oh fully appreciate that, was more after general/common knowledge as to whether its a side effect. Maybe i should of not stated medical types.

    Already have an appointment next week at the docs for an ECG will have a chat then.

    vickypea
    Member

    I’m not a doctor (well not a medical doctor), but the Prescribing Information does mention adverse effects like itching and pins and needles. It might be the tablets, worth going back to the dr I reckon.

    qwerty
    Member

    Fungal infection??? Tsetse fly??? Alien growth??? Fluff???

    cheekyboy
    Member

    Put a stone in your shoe for a couple of days !

    Guinea worm?

    flip456
    Member

    a tick from your thetford visit…..

    natrix
    Member

    Put a stone in your shoe for a couple of days !

    Sound advice, this can really work 8)

Viewing 20 posts - 1 through 20 (of 20 total)

The topic ‘Medical types…..opinion please’ is closed to new replies.